Lariam Forums

Recently active Lariam forums and community discussion threads. Post your question or story about Lariam and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Lariam side effects

My son is in India and he was prescribed Lariam. He has taken it for a month and has had lots of side effects. He has stopped taking it about a week ago, but he still has side effects. The strange thing is that they come on like "hot flashes" do, and then they go away, i.e. his forearm goes numb and he has chest pains. I know these are side effects of Lariam, but is it normal that these sensations come and go? ## Hello, Jessie! How is your son doing? That can happen with any side effects, just like when a medication causes headaches, it's not always one long continuous headache, but it tends to hit for awhile, then ease and so on. Other side effects, as listed by the FDA, may possibly including depression, anxiety and hallucinations. Is there anything else I can help with?

1 REPLY Updated
Lariam and the irish army

anyone know of any cases against the irish army for use of lariam ## Although I'm not familiar with the details involved in this, I did find an article on it stating that the use of the anti-malaria drug Lariam (Mefloquine) by the Irish Defence Forces over the last number of years has caused serious side effects to those using the drug, with symptoms including depression, anxiety, aggression, suicidal tendencies and paranoia. This info is referenced from the link below: Use of Lariam (Mefloquine) by the Irish Defence Forces I also came across more details on this topic after browsing through this webpage: lariaminfo.org I hope this helps!

1 REPLY Updated